RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 18, Number 6  


On the justification of the choice of the regularization parameter based on quasi-optimality and relation tests
A. S. Leonov
1363
An iterative method for the solution of an eigenvalue problem for a pencil of linear operators
V. V. Ditkin
1377
An estimate of the rate of convergence of difference-quadrature approximations of variational problems
A. A. Lyubushin
1385
A principle for decision-making in the presence of random and indeterminate factors
L. G. Gurin
1397
The method of iterative regularization in constrained minimization problems
D. V. Denisov
1405
A dynamic programming algorithm in stochastic systems
V. V. Baranov
1416
Standard iteration processes of nonsmooth optimization for nonstationary convex programming problems. I
I. I. Eremin
1430
Methods of constructing suboptimal solutions of the multi-dimensional rucksack problem
Dzh. A. Babaev, K. Sh. Mamedov, M. G. Mekhtiev
1443
An estimate of the rate of convergence in $L_2$ of projection-difference schemes for parabolic equations
A. A. Zlotnik
1454
A difference scheme for the solution of an elliptic equation with a small parameter in a region with a curvilinear boundary
G. I. Shishkin
1466
Construction of difference schemes with a positive approximation for equations of hyperbolic type
A. S. Kholodov
1476
Modification of the Monte Carlo method for the computation of local characteristics of radiation flux
P. A. Androsenko, B. A. Efimenko
1493
Determination of the energy spectrum of a Bose system by thermodynamic functions
V. A. Korshunov, V. P. Tanana
1500
Applications of angular potential: integral equations for the plane problem with an oblique derivative for harmonic functions
S. A. Gabov
1516
Determining the characteristic of evaporation
N. A. Tikhonov
1529
The behavior of the solutions of a class of nonlinear boundary value problems with a free boundary
A. M. Antonov, Yu. A. Belov
1539
A numerical method of solving the problem of the spread of a conservative admixture in a water course
Zh. N. Kudryasheva
1549
The package processing of systems of linear algebraic equations with sparse matrices
A. Yu. Yeremin, N. Ya. Mar'yashkin
1561
Approximation of a partial Boolean function by a monotone Boolean function
Yu. A. Zuev
1571
Determination of the complexity level of a linear classifier
I. I. Dzegelenok, M. M. Medetov
1579

Scientific communications
Numerical stability of a block triangular decomposition for a class of linear systems
G. V. Savinov
1589
A note on the subject of the application of the least squares method to the solution of systems of equations
B. P. Pugachev
1593
The optimal approximations of functions by a finite number of their fourier coefficients
N. M. Andrushevskii, N. P. Zhidkov, B. M. Shchedrin
1595
A bi-cubic spline interpolation in polar coordinates
M. G. Vasil'ev, V. S. Yuferev
1600
On a necessary condition for the existence of a special solution of an integral equation of the first kind satisfying a specified constraint
V. G. Vasil'ev
1603
The analytic determination of the gradient of the target function when the state equations of the dynamical system are given in implicit form
A. A. Kuraev
1604
A generalization of the Godunov's method to computation of flows with a breaking
G. A. Atanov
1607

Scientific information
Report on the Congress of the IFIP 77
V. V. Zhurin
1613
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020